Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Brownish dry spots on the lower legs. No eczema. What else is it?

Hi I have these brown dry spots on my legs and they re starting to grow all over my legs now I don t see anything wrong with my arms or my thighs it s just below my knees I ve never had a history of psoriasis or eczema and neither does my family I m scared and I don t have health insurance that s why I haven t gotten it looked at yet
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thank you for your query.
Unfortunately , not having a family history of eczema or psoriasis does not entirely exclude the possibility that you have those conditions. However those are not the only possibilities. Poor venous blood return from the lower leg may also cause this, sometimes recognizable by the presence of varicose veins. Also diabetes may cause this, through damage to the small blood vessels. As you can see , the causes are many and wide ranging. Please get to a clinic for medical evaluation. I trust this helps you.
Answered: Mon, 18 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor